Alert archive / Tennessee / Winter Storm Warnings in 2011
Winter Storm Warning 3, NWS Nashville, TN
NWS Nashville, TN issued this winter storm warning at Feb 7, 2011, 11:21 AM CST for 8 counties in Tennessee. It was in force for 7 hr. 17 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 7, 2011, 11:21 AM CST (17:21 UTC)
- Expired
- Feb 7, 2011, 6:00 PM CST
- In force
- 7 hr
- Issued by
- NWS Nashville, TN
Counties Benton County, TN, Cheatham County, TN, Dickson County, TN, Houston County, TN, Humphreys County, TN, Montgomery County, TN, Robertson County, TN, Stewart County, TN
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 7, 11:30 AM CST | SNOW 2 | Camden, TN | |
| Feb 7, 11:30 AM CST | SNOW 2 | Dover, TN | MODERATE TO HEAVY SNOW RATES. |
| Feb 7, 11:30 AM CST | SNOW 2 | Erin, TN | |
| Feb 7, 12:17 PM CST | SNOW 3.5 | Dover, TN | |
| Feb 7, 12:35 PM CST | SNOW 0 | 12 Nw Nashville, TN | SNOW STARTED IN JOELTON. MODERATE RATE. |
| Feb 7, 12:35 PM CST | SNOW 1 | Vanleer, TN | |
| Feb 7, 12:40 PM CST | SNOW 2 | Clarksville, TN | RATE HEAVY AT TIMES. |
| Feb 7, 1:30 PM CST | SNOW 6 | 10 N Dover, TN | REPORTED IN BUMPUS MILLS. |
| Feb 7, 2:47 PM CST | SNOW 3 | Clarksville, TN | 2 - 3 INCHES ACROSS COUNTY. |
| Feb 7, 2:47 PM CST | SNOW 3 | Vanleer, TN | |
| Feb 7, 2:47 PM CST | SNOW 3 | Waverly, TN | 2 TO 3 INCHES IN COUNTY. |
| Feb 7, 3:00 PM CST | SNOW 2 | Springfield, TN | 2 INCHES ACROSS COUNTY. HEAVY RATE AT ISSUANCE TIME. |
| Feb 7, 3:15 PM CST | SNOW 1 | Ashland City, TN | |
| Feb 7, 3:15 PM CST | SNOW 3 | Springfield, TN | 2 TO 3 INCHES ACROSS COUNTY. |
| Feb 7, 3:15 PM CST | SNOW 4 | Camden, TN | |
| Feb 7, 4:26 PM CST | SNOW 6 | Dover, TN | |
| Feb 7, 5:38 PM CST | SNOW 5 | Tennessee Ridge, TN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 5.4 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1345 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 197 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
241 WWUS44 KOHX 071721 WSWOHX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 1121 AM CST MON FEB 7 2011 ...THREE TO FIVE INCHES OF ACCUMULATING SNOWFALL POSSIBLE ACROSS LOCATIONS GENERALLY ALONG AND WEST OF A CLARKSVILLE TO HURRICANE MILLS LINE THROUGH THE AFTERNOON HOURS... ...ONE TO ONE TO TWO INCHES...WITH SOME LOCATIONS EXPERIENCING AMOUNTS OF UP TO THREE INCHES OF ACCUMULATING SNOWFALL...EXPECTED ACROSS OTHER LOCATIONS ACROSS NORTHWEST MIDDLE TENNESSEE THROUGH THE AFTERNOON HOURS. .AS A COLD FRONT COUNTIES TO PUSH EASTWARD ACROSS THE MID STATE THIS AFTERNOON...IT WILL CONTINUE TO USHER IN COLDER TEMPERATURES INTO THE MID STATE...ESPECIALLY ACROSS NORTHWESTERN PORTIONS...AS A SURFACE LOW PRESSURE SYSTEM CONTINUES TO RIDE NORTHEASTWARD ALONG THE FRONT. HEAVY SNOWFALL HAS DEVELOPED IN AREAS WEST OF THE FRONT DURING THE LATE MORNING HOURS...SPECIFICALLY LOCATIONS GENERALLY ALONG AND WEST OF A CLARKSVILLE TO HURRICANE MILLS LINE... WITH SNOWFALL POTENTIAL EXPECTED TO CONTINUE ACROSS THIS AREA THROUGH THE AFTERNOON HOURS. THUS...THE PREVIOUS WINTER WEATHER ADVISORY THAT WAS IN EFFECT FOR LOCATIONS GENERALLY ALONG AND WEST OF A CLARKSVILLE TO HURRICANE MILLS LINE HAS BEEN UPGRADED TO A WINTER STORM WARNING AS OF THIS TIME...WITH OTHER LOCATIONS THAT WERE PREVIOUSLY MENTIONED IN A WINTER WEATHER ADVISORY CONTINUING TO BE AN ADVISORY THROUGH THE AFTERNOON HOURS. TNZ056-072200- /O.CAN.KOHX.WW.Y.0009.000000T0000Z-110208T0000Z/ /O.NEW.KOHX.WW.Y.0010.110207T1800Z-110208T0000Z/ PERRY- INCLUDING THE CITY OF...LOBELVILLE 1121 AM CST MON FEB 7 2011 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOWFALL..WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. * ACCUMULATIONS: ONE TO TWO INCHES OF SNOW...AND LOCAL AMOUNTS TO 3 INCHES. * IMPACTS: HAZARDOUS DRIVING CONDITIONS WILL DEVELOP ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ TNZ005-006-022>024-072200- /O.UPG.KOHX.WW.Y.0009.000000T0000Z-110208T0000Z/ /O.NEW.KOHX.WS.W.0003.110207T1721Z-110208T0000Z/ STEWART-MONTGOMERY-BENTON-HOUSTON-HUMPHREYS- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...CAMDEN...ERIN... WAVERLY 1121 AM CST MON FEB 7 2011 ...WINTER STORM WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WINTER STORM WARNING FOR SNOWFALL..WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. *GEOGRAPHIC AREA: LOCATIONS GENERALLY ALONG AND WEST OF A CLARKSVILLE TO HURRICANE MILLS LINE. *ACCUMULATIONS: THREE TO FIVE INCHES OF SNOW...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. *IMPACTS: HAZARDOUS DRIVING CONDITIONS WILL CONTINUE THROUGH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ TNZ007-025-026-072200- /O.UPG.KOHX.WW.Y.0009.110207T1800Z-110208T0000Z/ /O.NEW.KOHX.WS.W.0003.110207T1721Z-110208T0000Z/ ROBERTSON-DICKSON-CHEATHAM- INCLUDING THE CITIES OF...SPRINGFIELD...DICKSON...ASHLAND CITY 1121 AM CST MON FEB 7 2011 ...WINTER STORM WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WINTER STORM WARNING FOR SNOWFALL...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. *GEOGRAPHIC AREA: LOCATIONS GENERALLY ALONG AND WEST OF A CLARKSVILLE TO HURRICANE MILLS LINE. *ACCUMULATIONS: THREE TO FIVE INCHES OF SNOW...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. *IMPACTS: HAZARDOUS DRIVING CONDITIONS WILL CONTINUE THROUGH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ TNZ008-027-057-059-072200- /O.CON.KOHX.WW.Y.0009.110207T1800Z-110208T0000Z/ SUMNER-DAVIDSON-HICKMAN-WILLIAMSON- INCLUDING THE CITIES OF...GALLATIN...NASHVILLE...CENTERVILLE... FRANKLIN...BRENTWOOD 1121 AM CST MON FEB 7 2011 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * ACCUMULATIONS: ONE TO TWO INCHES OF SNOW...AND LOCAL AMOUNTS TO 3 INCHES. * IMPACTS: HAZARDOUS DRIVING CONDITIONS WILL DEVELOP THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ 31
2 follow-up statements
022 WWUS44 KOHX 072222 WSWOHX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 422 PM CST MON FEB 7 2011 ...ONE...UP TO TWO INCHES IN SOME LOCATIONS...WILL BE POSSIBLE THROUGH THE EVENING HOURS... .LOCATIONS GENERALLY ACROSS THE NORTHERN HALF OF MIDDLE TENNESSEE WILL EXPERIENCE BETWEEN ONE...AND UP TO TWO INCHES OF ACCUMULATING SNOWFALL...AS A WINTER WEATHER SYSTEM CONTINUES TO MOVE ACROSS THE MID STATE THIS EVENING. TNZ005>007-022>026-080000- /O.CON.KOHX.WS.W.0003.000000T0000Z-110208T0000Z/ STEWART-MONTGOMERY-ROBERTSON-BENTON-HOUSTON-HUMPHREYS-DICKSON- CHEATHAM- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... CAMDEN...ERIN...WAVERLY...DICKSON...ASHLAND CITY 422 PM CST MON FEB 7 2011 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... *GEOGRAPHIC AREA: LOCATIONS GENERALLY ALONG AND WEST OF A CLARKSVILLE TO HURRICANE MILLS LINE. *ACCUMULATIONS: AROUND AN ADDITIONAL ONE INCH...UP TO ONE AND ONE HALF OF AN INCH OF SNOWFALL IN SOME LOCATIONS...WILL BE POSSIBLE. *IMPACTS: HAZARDOUS DRIVING CONDITIONS WILL CONTINUE THROUGH AT LEAST THE REMAINDER OF THE AFTERNOON HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ TNZ010-011-031>034-066-080400- /O.EXB.KOHX.WW.Y.0009.000000T0000Z-110208T0400Z/ CLAY-PICKETT-JACKSON-PUTNAM-OVERTON-FENTRESS-CUMBERLAND- INCLUDING THE CITIES OF...CELINA...BYRDSTOWN...GAINESBORO... COOKEVILLE...LIVINGSTON...JAMESTOWN...CROSSVILLE 422 PM CST MON FEB 7 2011 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOWFALL...WHICH IS IN EFFECT UNTIL 10 PM CST THIS EVENING. * ACCUMULATIONS: ONE INCH...UP TO TWO INCHES OF SNOWFALL IN SOME LOCATIONS...WILL BE POSSIBLE. * IMPACTS: HAZARDOUS DRIVING CONDITIONS WILL CONTINUE THROUGH AT LEAST THE REMAINDER OF THE EVENING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ TNZ009-028>030-062-080200- /O.EXB.KOHX.WW.Y.0009.000000T0000Z-110208T0200Z/ MACON-WILSON-TROUSDALE-SMITH-RUTHERFORD- INCLUDING THE CITIES OF...LAFAYETTE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...MURFREESBORO 422 PM CST MON FEB 7 2011 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 8 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT UNTIL 8 PM CST THIS EVENING. * ACCUMULATIONS: ONE INCH...UP TO ONE AND ONE HALF OF AN INCH OF SNOWFALL IN SOME LOCATIONS...WILL BE POSSIBLE. * IMPACTS: HAZARDOUS DRIVING CONDITIONS WILL CONTINUE THROUGH AT LEAST THE EARLY EVENING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ TNZ008-027-057-059-080200- /O.EXT.KOHX.WW.Y.0009.000000T0000Z-110208T0200Z/ SUMNER-DAVIDSON-HICKMAN-WILLIAMSON- INCLUDING THE CITIES OF...GALLATIN...NASHVILLE...CENTERVILLE... FRANKLIN...BRENTWOOD 422 PM CST MON FEB 7 2011 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 8 PM CST THIS EVENING... *ACCUMULATIONS: ONE INCH...UP TO ONE AND ONE HALF OF AN INCH OF SNOWFALL IN SOME LOCATIONS...WILL BE POSSIBLE. * IMPACTS: HAZARDOUS DRIVING CONDITIONS WILL CONTINUE THROUGH AT LEAST THE EARLY EVENING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ TNZ056-080200- /O.EXT.KOHX.WW.Y.0010.000000T0000Z-110208T0200Z/ PERRY- INCLUDING THE CITY OF...LOBELVILLE 422 PM CST MON FEB 7 2011 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 8 PM CST THIS EVENING... * ACCUMULATIONS: ONE INCH...UP TO ONE AND ONE HALF OF AN INCH OF SNOWFALL IN SOME LOCATIONS...WILL BE POSSIBLE. * IMPACTS: HAZARDOUS DRIVING CONDITIONS WILL CONTINUE THROUGH AT LEAST THE EARLY EVENING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ 31
841 WWUS44 KOHX 080017 WSWOHX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 617 PM CST MON FEB 7 2011 ...BETWEEN ONE AND TWO INCHES OF SNOW WILL BE POSSIBLE OVER PARTS OF THE MID STATE THIS EVENING...ESPECIALLY IN AREAS EAST OF NASHVILLE... .AN AREA OF SNOW WILL PUSH OUT OF THE INTERSTATE 65 CORRIDOR...AND ACROSS EASTERN MIDDLE TENNESSEE THROUGH 1000 PM. AREAS THAT ARE HAVING RAIN NOW...WILL LIKELY SEE THE RAIN MIX WITH SNOW...AND THEN CHANGE TO ALL SNOW BEFORE TAPERING OFF LATER THIS EVENING. TNZ005>007-022>026-080130- /O.EXP.KOHX.WS.W.0003.000000T0000Z-110208T0000Z/ STEWART-MONTGOMERY-ROBERTSON-BENTON-HOUSTON-HUMPHREYS-DICKSON- CHEATHAM- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... CAMDEN...ERIN...WAVERLY...DICKSON...ASHLAND CITY 617 PM CST MON FEB 7 2011 ...WINTER STORM WARNING HAS EXPIRED... THE WINTER STORM WARNING IS NO LONGER IN EFFECT. A BAND OF MODERATE TO LOCALLY HEAVY SNOW WILL PASS OVER ROBERTSON AND CHEATHAM COUNTIES EARLY THIS EVENING...AND MAY DEPOSIT ANOTHER ONE HALF TO ONE INCH OF ACCUMULATION. IN OTHER PARTS OF NORTHWESTERN MIDDLE TENNESSEE...HOWEVER...EXPECT ONLY FLURRIES FOR THE REST OF THE EVENING. EVEN THOUGH THE SNOW WILL BE TAPERING OFF...MANY ROADS IN AREAS WEST OF INTERSTATE 65 AND NORTH OF INTERSTATE 40 WILL REMAIN SNOW COVERED AND HAZARDOUS. $$ TNZ010-011-031>034-066-080400- /O.CON.KOHX.WW.Y.0009.000000T0000Z-110208T0400Z/ CLAY-PICKETT-JACKSON-PUTNAM-OVERTON-FENTRESS-CUMBERLAND- INCLUDING THE CITIES OF...CELINA...BYRDSTOWN...GAINESBORO... COOKEVILLE...LIVINGSTON...JAMESTOWN...CROSSVILLE 617 PM CST MON FEB 7 2011 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... *GEOGRAPHIC AREA: THE NORTHERN CUMBERLAND PLATEAU...INCLUDING THE CITIES OF CROSSVILLE...COOKEVILLE...GAINESBORO...JAMESTOWN AND LIVINGSTON. * ACCUMULATIONS: ONE TO TWO INCHES OF SNOW. * IMPACTS: HAZARDOUS DRIVING CONDITIONS WILL CONTINUE THROUGH AT LEAST THE REMAINDER OF THE EVENING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ TNZ008-009-027>030-057-059-062-080200- /O.CON.KOHX.WW.Y.0009.000000T0000Z-110208T0200Z/ SUMNER-MACON-DAVIDSON-WILSON-TROUSDALE-SMITH-HICKMAN-WILLIAMSON- RUTHERFORD- INCLUDING THE CITIES OF...GALLATIN...LAFAYETTE...NASHVILLE... LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE...CENTERVILLE... FRANKLIN...BRENTWOOD...MURFREESBORO 617 PM CST MON FEB 7 2011 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING... *GEOGRAPHIC AREA: HICKMAN COUNTY...AND OTHER AREAS INCLUDING THE CITIES OF CARTHAGE...NASHVILLE...FRANKLIN...LEBANON...GALLATIN AND LAFAYETTE. * ACCUMULATIONS: ONE TO TWO INCHES OF INCHES OF SNOW. * IMPACTS: HAZARDOUS DRIVING CONDITIONS WILL CONTINUE THROUGH AT LEAST THE EARLY EVENING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ TNZ056-080200- /O.CON.KOHX.WW.Y.0010.000000T0000Z-110208T0200Z/ PERRY- INCLUDING THE CITY OF...LOBELVILLE 617 PM CST MON FEB 7 2011 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING... *GEOGRAPHIC AREA: PERRY COUNTY * ACCUMULATIONS: ONE HALF INCH OF ADDITIONAL SNOW POSSIBLE. * IMPACTS: HAZARDOUS DRIVING CONDITIONS WILL CONTINUE THROUGH AT LEAST THE EARLY EVENING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ 19
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this winter storm warning went out at Feb 7, 10:52 AM CST, 29 minutes earlier.
Area forecast discussion, Feb 7, 10:52 AM CST, 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1052 AM CST MON FEB 7 2011 .MESOSCALE UPDATE... WITH RECENT REPORTS FROM STEWART COUNTY EMA OF MOST ROADS BECOMING SNOW COVERED...WITH SEVERAL HOURS OF POSSIBLE SNOWFALL CONTINUING ACROSS THIS LOCATIONS AND LOCATIONS JUST TO THE WEST...WILL UPGRADE TO A WINTER STORM WARNING FOR SNOWFALL FOR NW PORTIONS OF MIDDLE TN FOR THE REMAINDER OF TODAY. && .PREV DISCUSSION.../ISSUED 939 AM CST MON FEB 7 2011/ UPDATE... JUST RECEIVED A REPORT FROM STEWART COUNTY OF ACCUMULATING SNOWFALL. WILL THUS UPGRADE GRIDS...AND ASSOCIATED FORECAST PRODUCTS...WILL ALSO EXTEND ADVISORY TO BEGIN ACROSS NW PORTIONS OF MIDDLE TENNESSEE AS OF THIS CURRENT TIME. PREV DISCUSSION.../ISSUED 925 AM CST MON FEB 7 2011/ UPDATE... WITH A RECENT REPORT OF SNOWFALL OCCURRING IN CLARKSVILLE...WILL GO WITH A TRANSITION TO LIKELY SNOWFALL ACROSS LOCATIONS GENERALLY ALONG AND WEST OF A CLARKSVILLE TO LOBELVILLE LINE FOR THE REMAINDER OF THIS MORNING...AND WILL ALSO EXTEND A LITTLE FARTHER TO THE EAST THE TRANSITION TO A LIGHT RAIN/LIGHT SNOW MIX. OTHERWISE...WILL LEAVE FORECAST IN TACK AS OF THIS TIME. WILL ALSO KEEP ADVISORY TIMING AS IS...AS BEST POTENTIAL FOR AREAL SNOWFALL COVERAGE STILL LOOKS LIKE IT WILL OCCUR AFTER 18Z. PREV DISCUSSION.../ISSUED 608 AM CST MON FEB 7 2011/ UPDATE...FOR 07/12Z AVIATION FORECAST AVIATION... SURFACE LOW OVER NORTH MISSISSIPPI HAS BEEN SLOWLY DEEPENING WHILE MOVING NORTHEAST ALONG A COLD FRONTAL BOUNDARY THAT EXTENDS FROM EVANSVILLE IN DOWN TO UNION CITY TN AND INTO THE LOW NEAR GREENWOOD MS. CEILINGS ACROSS MIDDLE TENNESSEE HAVE GENERALLY BEEN MID-LEVEL WITH LOWER CLOUDS IN WESTERN TN AND NORTH MS. LOWER LEVELS OF ATMOSPHERE STILL NEED TO MOISTEN UP AS 12Z OHX RAOB SHOWING LOTS OF DRY AIR IN LOWER LEVELS. TEMP PROFILE IS ABOVE ZERO CELSIUS TO ABOUT 5K. AS SURFACE LOW MOVES NORTHEAST TODAY ALONG FRONTAL BOUNDARY EXPECT RAIN TO DEVELOP ACROSS THE MID STATE CHANGING TO SNOW AROUND NOON IN THE NORTHWEST AS COLDER AIR IS USHERED IN BEHIND THE FRONT. A MIX OF SNOW AND RAIN WILL TRANSITION EASTWARD DURING THE MID TO LATE AFTERNOON. SYSTEM EXITS MID STATE QUICKLY THIS EVENING. BOYD PREV DISCUSSION.../ISSUED 326 AM CST MON FEB 7 2011/ SHORT TERM... ANALYSIS PLACING COLD FRONT VERY NEAR MS RIVER THIS MORNING...WITH TRAILING UL TROF AXIS ACROSS THE EASTERN PLAINS. ANALYSIS ALSO SHOWING SFC WARM NOSE UP INTO THE MID-STATE. ASSOCIATED PCPN MAINLY WEST OF THE RIVER ALTHOUGH BAND OF STORMS ACCELERATING ACROSS MS OF AHEAD OF WEAK WAVE. WEAK WAVE SLIDING UP FRONT WILL SLOW EASTWARD PROGRESSION OF BOUNDARY SOME THIS MORNING WHICH WILL PUT OFF INFLUX OF COLDER AIR. FCST SOUNDINGS SHOWING INCOMING PCPN TRANSITIONING IN THE WEST MORE TOWARD MIDDAY RATHER THAN EARLY THIS MORNING. WHILE SOME SNOW MAY FALL ACROSS ADVISORY AREA LATE MORNING...SEEMINGLY MOST ACCUMULATION MORE LIKELY THIS AFTERNOON...WITH FRONT JUST PAST BNA 18Z. THUS PUSHED ADV START BACK A FEW HOURS...AS WELL AS ADDED A COUPLE MORE METRO COUNTIES. QPF STILL PLACING SNOW TOTALS 1-2IN...WITH HIGHER POCKETS. WAVE WILL EVENTUALLY RIDE NORTH AND UL TROF WILL CATCH UP AND DRIVE FRONT AND MOISTURE RAPIDLY OUT OF THE PICTURE THIS EVENING. THIS WILL LIKELY KEEP SNOW TOTALS OUTSIDE OF ADV AREA AOB 1IN BUT PLATEAU WILL NEED TO BE MONITORED AS LIGHT SNOW MAY CONTINUE THERE WELL INTO THE EVE. STRENGTHENING SFC/LL HIGH AND FLATTENING ML/UL FLOW WILL PUSH REMAINING FLURRIES OUT OVERNIGHT...THEN BRING DRY AND COOLER WX TO THE AREA TUESDAY/TUESDAY NIGHT. ON WEDNESDAY...DEVELOPING SFC/LL LOW WILL MOVE INTO THE WESTERN GULF AND CONTINUE EASTWARD TRACK WEDNESDAY NIGHT. DEEPER MOISTURE WILL BEGIN SPREADING INTO THE AREA DURING THE DAY...WITH SNOW AND/OR MIXED PCPN BREAKING OUT IN THE AFTERNOON. WEDNESDAY NIGHT...BRUNT OF SNOWFALL EXPECTED...WITH SEVERAL INCHES STILL POSSIBLE ALTHOUGH GFS CONTINUES TO BACK OFF OF BIG EARLIER AMOUNTS PUSHING GULF LOW FURTHER AND FURTHER SOUTH. LONG TERM... ISO-SCT LIGHT SNOW SHOWERS WILL LINGER WELL INTO THURSDAY...ENDING LATE AFTERNOON EAST. LITTLE ADDITIONAL ACCUMULATION EXPECTED THURSDAY ALTHOUGH MAYBE THE PLATEAU PICKS UP ANOTHER HALF TO INCH OR SO. DRY WX EXPECTED FRIDAY THRU SUNDAY BUT AFTER TRAILING ML/UL TROFS MOVE THRU FRIDAY NIGHT...NICE WARM UP IN THE WORKS INTO THE BEGINNING OF NEXT WEEK. && .OHX WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY UNTIL 6 PM CST THIS EVENING FOR TNZ007- 008-025>027-057-059. WINTER WEATHER ADVISORY UNTIL 6 PM CST THIS EVENING FOR TNZ005- 006-022>024-056. && 31
Hazardous weather outlook, Feb 7, 10:16 AM CST, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 1016 AM CST MON FEB 7 2011 TNZ009>011-028>034-058-060>066-075-077>080-093>095-081100- MACON-CLAY-PICKETT-WILSON-TROUSDALE-SMITH-JACKSON-PUTNAM-OVERTON- FENTRESS-LEWIS-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 1016 AM CST MON FEB 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT RAIN SHOWERS MOVING INTO THE AREA WILL MIX WITH OR CHANGE TO ALL SNOW THIS AFTERNOON AND CONTINUE INTO EARLY EVENING. SNOW MAY AMOUNT TO ONE INCH IN PLACES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ANOTHER ROUND OF SNOW IS POSSIBLE WEDNESDAY THROUGH THURSDAY AS A STORM SYSTEM PASSES. SNOW AMOUNTS ARE STILL QUESTIONABLE BUT A FEW INCHES ARE POSSIBLE...WITH THE BRUNT COMING WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED TO REPORT ANY SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE IN NASHVILLE. TNZ007-008-025>027-057-059-081100- ROBERTSON-SUMNER-DICKSON-CHEATHAM-DAVIDSON-HICKMAN-WILLIAMSON- 1016 AM CST MON FEB 7 2011 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT RAIN THIS MORNING WILL CHANGE OVER TO SNOW AROUND MIDDAY...POSSIBLY PRODUCING 1 TO 2 INCHES...AND EVEN UP TO 3 IN SPOTS BY DAYS END. SNOW WILL TAPER OFF THIS EVENING. ROADS MAY DEVELOP SLICK SPOTS...ESPECIALLY LATE IN THE DAY AND ON ELEVATED SURFACES. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ANOTHER ROUND OF SNOW IS POSSIBLE WEDNESDAY THROUGH THURSDAY AS A STORM SYSTEM PASSES. SNOW AMOUNTS ARE STILL QUESTIONABLE BUT A FEW INCHES ARE POSSIBLE...WITH THE BRUNT COMING WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED TO REPORT ANY SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE IN NASHVILLE. TNZ005-006-022>024-056-081100- STEWART-MONTGOMERY-BENTON-HOUSTON-HUMPHREYS-PERRY- 1016 AM CST MON FEB 7 2011 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT SNOWFALL ACCUMULATIONS OF 1 TO 2 INCHES...AND EVEN UP TO 3 INCHES IN SELECTED LOCATIONS...ARE EXPECTED THROUGH THE AFTERNOON HOURS. SNOW WILL BEGIN TO TAPER OFF THIS EVENING. ROADS WILL DEVELOP SLICK SPOTS...ESPECIALLY AS THE DAY PROGRESSES AND ALSO ON ELEVATED SURFACES. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ANOTHER ROUND OF SNOW IS POSSIBLE WEDNESDAY THROUGH THURSDAY AS A STORM SYSTEM PASSES. SNOW AMOUNTS ARE STILL QUESTIONABLE BUT A FEW INCHES ARE POSSIBLE...WITH THE BRUNT COMING WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED TO REPORT ANY SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE IN NASHVILLE. 31
In the hours before
Local storm report, Feb 7, 10:19 AM CST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1019 AM CST MON FEB 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 AM SNOW ERIN 36.32N 87.70W
02/07/2011 E0.5 INCH HOUSTON TN LAW ENFORCEMENT
1/2 INCH. MODERATE TO HEAVY RATES.
1013 AM SNOW DOVER 36.48N 87.84W
02/07/2011 E0.5 INCH STEWART TN LAW ENFORCEMENT
1/2 INCH.
&&
04The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 7, 11:21 AM CST | Winter Weather Advisory | OHX | Perry | 9 hr |
Nearby
Winter Storm Warnings in Tennessee, 2011Every winter storm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.